MathSciNet Relay Station
MathSciNet bibliographic data
MR1125669 53C23 (35J60)
Labourie, François Problème de Minkowski et surfaces à courbure constante dans les variétés hyperboliques. (French) [Minkowski problem and surfaces of constant curvature in hyperbolic manifolds] Bull. Soc. Math. France 119 (1991), no. 3, 307–325.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement